Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Will I miss a period after taking unwanted72 pill ?

hi I am 33 yr,i had sex with boy frnd on 26 june and then took unwanted 72 pill next day, which causes slight bleeding for 2 days later. Now almost a month but i didnt have my next period .today is like 30th day for the cycle, will i get my periods on time or later?
Asked On : Sun, 24 Jul 2011
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to HealthcareMagic.
The delay in your periods could be a side effect of unwanted you took.Taking emergency contraception pill can delay your periods or cause intermittent bleeding.Please wait for a week or two for your periods to start.You can get a pregnancy test done if you don’t get periods even then.
Hope this information helps you.
Take care
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor